MathSciNet Relay Station
MathSciNet bibliographic data
MR1293779 (95i:35153) 35K55 (34G20 35Bxx 35J60)
von Wahl, Wolf The continuity or stability method for nonlinear elliptic and parabolic equations and systems. Proceedings of the Second International Conference on Partial Differential Equations (Italian) (Milan, 1992). Rend. Sem. Mat. Fis. Milano 62 (1992), 157–183 (1994).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement